MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA; ALTERA SPACER, 10X31, 8-12MM, 8°

GLOBUS MEDICAL, INC. ALTERA; ALTERA SPACER, 10X31, 8-12MM, 8°
Model Number 1124.1111
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the spacer was not able to expand, but was left in the patient post operatively.This event occurred in japan. .
 
Additional Manufacturer Narrative
The device was not available for evaluation.The expansion driver was returned under and was able to successfully expand implants during evaluation.It is possible that the expansion driver was not properly engaged with the expansion feature of the implant leading to a lack of expansion, however because the implant was not returned for evaluationno determintions could be made as to the cause of the reported issue.

Brand Name
ALTERA
Common Device Name
ALTERA SPACER, 10X31, 8-12MM, 8°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19104493
Report Number3004142400-2024-00066
Device Sequence Number18068705
Product Code MAX
UDI-Device Identifier00889095069679
UDI-Public00889095069679
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1124.1111
Device Lot NumberBAB854SG
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian